# SDR USAA2012031500005

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 8,329 hours, 3,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL FMGC FAILURE ON APPROACH INTO CLT.  AIRCRAFT DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW AIRBUS MAINTENANCE MANUAL 22-96-00-710-001 WITH NO DEFECTS OR FAULTS NOTED AND NO SUBSEQUENT ISSUES TO DATE.
